Cold sore treatment, BOXAGRIPPAL cold sore treatment juice
pack size:180ml Dosage form:suspension
BoxaGrippal ® Cold
Juice The only juice with ibuprofen and pseudoepedrine hydrochloride.
Effectively treats cold symptoms and fights inflammation in the body
• For cold symptoms such as sore throat, headache, body aches, runny nose and fever
• Flexible dosing
• With ibuprofen
• Also available as cold tablets BoxaGrippal ® relieves cold
BOXAGRIPPAL cold sore treatment juice symptoms eﬃciently
Cold juice effectively and reliably relieves cold symptoms such as colds, sore throats, headaches and body aches. In addition, it fights the inflammation in the body that can trigger or even aggravate unpleasant symptoms in the first place. The proven active ingredient combination of ibuprofen and pseudoephedrine hydrochloride also reduces fever and clears the paranasal sinuses. This makes it easier to breathe through your nose. In its liquid dosage form and with its pleasant taste, BoxaGrippal ® cold juice helps reliably and can be dosed flexibly. In the case of more severe symptoms, we recommend taking the higher-dose BoxaGrippal ®forte cold tablets. The BoxaImmun ® dietary supplement can be used to support the normal function of the immune system during and after a cold.
BOXAGRIPPAL cold sore treatment juice powerful
The combination of the proven active ingredients ibuprofen and pseudoephedrine hydrochloride can alleviate unpleasant cold and flu symptoms and specifically combat inflammation in the body. Ibuprofen has a pain-relieving, anti-inflammatory effect and reduces fever. The ingredient is considered to be easier on the stomach compared to acetylsalicylic acid (ASA)1 and is more anti-inflammatory than paracetamol2. Pseudoephedrine hydrochloride also acts as a “nasal spray from the inside”: it fights nasal congestion and sinusitis. The mucous membranes in the nose and sinuses swell and the inflammatory secretion can drain off unhindered.
RECOMMENDATIONS BOXAGRIPPAL cold sore treatment juice FOR USE:
BoxaGrippal ®Cold juice is suitable for use in adults and adolescents aged 15 and over. It's easy to take and convenient for on the go. For cold symptoms and flu infections, a dosage of 10 to 20 milliliters can be taken every 4 - 6 hours. The maximum daily dose of 60 milliliters should not be exceeded. BoxaGrippal ® Cold Juice should not be taken for more than 5 days without medical advice.
EVERYDAY LIFE & WORK
Acute cold symptoms such as a stuffy nose, headaches, sore throats and aching limbs are very troublesome and impair performance in everyday life and at work. For quick relief, the in BoxaGrippal ®Combination of active ingredients contained in cold juice has proven its worth.
Studies show that we often get sick during the long-awaited vacation. Most people suffer from a cold or the flu. In order to still be able to enjoy the best time of the year, an effective medicine for effectively alleviating the annoying symptoms belongs in every travel bag.
In a patient survey in 230 pharmacies, 93% of the more than 1,700 people surveyed rated the effectiveness of BoxaGrippal ® and 95% the tolerability as "good" to "very good". 92% of users would even recommend the drug.
FREQUENT QUESTIONS BOXAGRIPPAL cold sore treatment juice & ANSWERS:
What works better - BoxaGrippal ®Cold tablets or cold juice?
The combination of active ingredients is the same in both BoxaGrippal ® preparations. Ibuprofen and pseudoephedrine with hydrochloride are included for the targeted relief of symptoms and at the same time combating the inflammation. Which medicine you choose depends on whether you prefer a liquid dosage form or film-coated tablets.
How do I avoid infecting other people with my cold?
The mode of action and combination of active ingredients is the same in both BoxaGrippal ®-Preparations the same. Ibuprofen and pseudoephedrine with hydrochloride are included for the targeted relief of symptoms and at the same time combating the inflammation. Which medicine you choose depends on whether you prefer a liquid dosage form or film-coated tablets.
How do I avoid infecting other people with my cold?
Through droplet infection, fellow human beings can be infected very quickly with a cold. To prevent the virus from spreading, we recommend that you follow our "cold etiquette"
Avoid shaking hands:With the so-called "fist bump" only the fists are briefly struck together as a greeting; compared to the classic handshake, this only transmits around a tenth of the germs. Therefore, it is better to do without the conventional greeting when you have a cold or the flu. Don't cough into your hand! Better to cough into the crook of your arm. This keeps hands clean and reduces virus transmission through hand contact. Regular hand washing is a must: when washing hands, the thumb is often forgotten. Please always soap and wash all fingers carefully. Sharing not desired: Even if you are otherwise generous, do not share drinking glasses or cutlery with an acute cold - this also helps to avoid infection.
I find my cold particularly uncomfortable at night. What can I do to still sleep well?
If you have a cold, don't wrap yourself up too warm at night. If you sweat profusely, change your sweaty clothing at night. It can also be helpful to put a bowl of water or a damp towel on the heater - moistened nasal and oral mucosa are less susceptible to cold viruses.
BOXAGRIPPAL cold sore treatment juice
BoxaGrippal ® cold tablets 200 mg/30 mg film-coated tablets
BoxaGrippal ® cold juice 200 mg/10 ml + 30 mg/10 ml oral suspension:
Composition: 10 ml suspension enth 200 mg ibuprofen and 30 mg pseudoephedrine hydrochloride.
Other BOXAGRIPPAL cold sore treatment juice ingredients:Glycerol, xanthan gum, maltitol solution, polysorbate 80, sodium saccharin, citric acid monohydrate, sodium methyl and sodium propyl 4-hydroxybenzoate (Ph.Eur.), cherry flavor (contains propylene glycol, flavorings, sodium citrate buffer), purified water.
Area BOXAGRIPPAL cold sore treatment juice of application: Symptomatic treatment of swelling of the mucous membranes of the nose and sinuses associated with headaches, fever and cold-related pain with colds and influenza. Warning: Contains maltitol, sodium methyl and sodium propyl 4-hydroxybenzoate (Ph.Eur.). Pharmacy only.
Aziende Chimiche Riunite Angelini Francesco – ACRAFSpA, 00181 Rome. Status: July 2020.
1Stuck, BA et al., Rhinosinusitis guideline, long version, S2k guideline of the German Society for Ear, Nose, Throat Medicine, Head and Neck Surgery, as of April 7th, 2017.
2 Moore RA, et al. Overview review: Comparative efficacy of oral ibuprofen and paracetamol (acetaminophen) across acute and chronic ic pain conditions. Eur J Pain 2015;19:1213-23.
3 Klimek et al. Int Jclin Pract 2017; 71.e12907 Factors associated with efficacy of an ibuprofen/pseudoephedrine combination drug in pharmacy customers with common cold symptoms.